My Holdings   Activate Remote Access

The Dynamical Mordell–Lang Conjecture


About this Title

Jason P. Bell, University of Waterloo, Waterloo, Ontario, Canada, Dragos Ghioca, University of British Columbia, Vancouver, BC, Canada and Thomas J. Tucker, University of Rochester, Rochester, NY

Publication: Mathematical Surveys and Monographs
Publication Year: 2016; Volume 210
ISBNs: 978-1-4704-2408-4 (print); 978-1-4704-2908-9 (online)
DOI: https://doi.org/10.1090/surv/210
MathSciNet review: MR3468757
MSC: Primary 37-02; Secondary 11G25, 14A10, 37Pxx

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF